Document Detail


A case of coronary spasm with resultant acute myocardial infarction: likely the result of an allergic reaction.
MedLine Citation:
PMID:  22892496     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
Kounis syndrome has been known as allergenic angina and/or allergenic myocardial infarction following an allergic reaction. Probable allergic insults usually include drugs, latex, and food. Although ceftriaxone administration has been associated with various allergic reactions such as urticaria, angioedema, erythema, rash and anaphylactic shock, as far as we know, there is no published report that has shown an association between ceftriaxone use and Kounis syndrome. Here, we describe the first report of allergic vasospasm, culminating in acute inferior myocardial infarction, probably as the result of an acute allergenic reaction, after ceftriaxone use.
Authors:
Mustafa Yurtdaš; Mehmet Kasim Aydin
Related Documents :
22328356 - Acute myocardial infarction system of care in the third world.
22517446 - Acute simultaneous multiple lacunar infarcts: a severe disease entity in small artery d...
19515706 - Left ventricular dyssynchrony from right ventricular pacing depends on intraventricular...
18445706 - Heart failure worsening and exacerbation after venlafaxine and duloxetine therapy.
21831866 - Absorbed dose assessment of cardiac and other tissues around the cardiovascular system ...
12466706 - Angioscopy and ischemic heart disease.
Publication Detail:
Type:  Journal Article     Date:  2012-08-15
Journal Detail:
Title:  Internal medicine (Tokyo, Japan)     Volume:  51     ISSN:  1349-7235     ISO Abbreviation:  Intern. Med.     Publication Date:  2012  
Date Detail:
Created Date:  2012-08-15     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  9204241     Medline TA:  Intern Med     Country:  Japan    
Other Details:
Languages:  eng     Pagination:  2161-4     Citation Subset:  IM    
Affiliation:
Department of Cardiology, Lokman Hekim Hospital, Turkey.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Retroperitoneal fibrosis in a patient with gastric cancer manifested by lower extremity edema and hy...
Next Document:  A Case in Which Sarcoma Was Diagnosed Two Years after Stent Placement to Treat Right Iliac Vein Sten...